Top 9 Sinus Decongestant HBP – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Coricidin HBP

#ad

Coricidin HBP Cough and Cold Tablets, MAJ581744-X3 48 Count

#ad
Coricidin HBP #ad - Package dimensions: 7. 874 l x 10668 h x 9. 398 w centimeters. 3 pack. 16 tablets each 48 total. Compare to the same active ingredients in coricidin HBP and save.
BrandCoricidin HBP #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Width4 Inches
Part NumberMAJ581744-X3
ModelMAJ581744-X3

2. Coricidin HBP

#ad

16-Count Boxes Pack of 3, Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure

#ad
Coricidin HBP #ad - Decongestant free. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Relieves cough, runny nose, and sneezing. Provides fast, powerful cold relief for people with high blood pressure. Covered by the bayer healthCare LLC-Consumer Health 60-Day Satisfaction Guarantee.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Part Number633195

3. Coricidin HBP

#ad

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, 325 mg Acetaminophen Tablets 16 Count, Cold Symptom Relief for People with High Blood Pressure

#ad
Coricidin HBP #ad - Decongestant-Free cold relief for people with high blood pressure. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant free. Comes in Tablet form. Bayer consumer care. 16 tablets. Provides fast, powerful cold relief for people with high blood pressure. Relieves cough, runny nose, and sneezing.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Width3.1 Inches
Part Number041100811387
Model041100811387

4. Coricidin HBP

#ad

24 Count, Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels

#ad
Coricidin HBP #ad - Provides nighttime relief of sore throat, runny nose, sneezing, fever, body aches & pains, cough, and headache. Powerful cold brand with maximum strength formula for people with high blood pressure. The doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure. Provides daytime relief of sore throat, body aches & pains, fever, cough, chest congestion, and headache. Comes in a concentrated liquid gel form.
BrandCoricidin HBP #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.06 Inches
Part Number1

5. Coricidin HBP

#ad

24 Count, Coricidin Hbp, Decongestant-free Maximum Strength Multi-symptom Flu Tablets

#ad
Coricidin HBP #ad - One pack of 24 coricidin hbp maximum strength Multi-Symptom Flu Tablets, Flu Medicine for Adults with High Blood Pressure. Maximum strength action: Fast relief of flu symptoms for up to 4 hours.

Flu medicine for adults: Formulated specifically for adults with high blood pressure. Body aches and pain relief: Acetaminophen reduces fever and relieves sore throat, body aches and headache. Tablet form: Portable tablets are easy to take. Hbp flu relief: decongestant-free flu medicine for adults that relieves symptoms without elevating blood pressure. Cold and cough relief: Flu remedy that relieves runny nose and sneezing and controls cough.
BrandCoricidin HBP #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.1 Inches
Length3.53 Inches
Weight0.08 Pounds
Width0.91 Inches
Part Number041100589644-VC

6. Coricidin HBP

#ad

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets, 16 Count

#ad
Coricidin HBP #ad - Temporarily relieves symptoms due to common colds or respiratory allergies. Powerful, safe, and effective relief without raising blood pressure. Helps alleviate coughing, sneezing, and itchy, runny nose, watery eyes. Specially formulated to be decongestant-free. Please read all label information on delivery.
BrandCoricidin HBP #ad
ManufacturerEverready First Aid #ad
Height3.55 Inches
Length4.65 Inches
Weight0.15 Pounds
Width3.25 Inches
Part Number80175
ModelMERCK387134

7. Mucinex

#ad

Mucinex Maximum Strength Sinus-Max Pressure, Powerful Multi-Symptom Relief, Pain & Cough & Nightshift Sinus Caplets, Fast Release, 40 Count

#ad
Mucinex #ad - Nighttime relief for a better morning! Day time multi-symptom relief: maximum strength mucinex Sinus-Max Day Pressure, sinus pressure & congestion, Pain & Cough Caplets help to relieve pain, headaches, controls cough and thins & loosens mucus.1 trusted cold and cough brand: Mucinex is the #1 Cold and Cough brand doctors trust for themselves and their families*.

Night time multi-symptom relief: maximum strength Mucinex Nightshift Sinus Caplets help to relieve pain, cough, fever, sore throat, runny nose, sneezing & nasal congestion. Fsa & hsa eligible: Cover out-of-pocket expenses with pre-tax dollars. Day time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant.

Get back to what’s important thanks to the fast, powerful medicine. Maximum strength mucinex sinus-max pressure, pain & cough & nightshift sinus: Fast Release, Powerful Multi-Symptom Relief medicine. Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad

8. Coricidin HBP

#ad

20 ea Pack of 3, Coricidin HBP Cold & Flu Tablets

#ad
Coricidin HBP #ad - Based on unit sales. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Provides fast, powerful cold symptom relief for people with high blood pressure. Relieves fever, body aches & pains, headache, runny nose, sneezing, and sore throat. Decongestant free. Comes in Tablet form.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part NumberSB-123

9. Sudafed

#ad

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

#ad
Sudafed #ad - Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.

24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248